“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 513
School of Mathematics
  Title:   On Hv-groups and fuzzy homomorphisms
  Author(s):  B. Davvaz
  Status:   Published
  Journal: J. Fuzzy Math.
  No.:  2
  Vol.:  9
  Year:  2001
  Pages:   271-278
  Supported by:  IPM
In this paper, we introduce the concepts of strong fuzzy homomorphism, inclusion fuzzy homomorphism and fuzzy Hv-homomorphism between two fuzzy Hv-groups by a natural way, and we prove some results in this connection.

Download TeX format
back to top
scroll left or right